# SDR MALA975543

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS INOP OVERHEAD SEATS 8C AND 6A.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
